Homotopy Equivaleces of Almost Smooth Manifolds

G. Brumfiel

Commentarii mathematici Helvetici (1971)

  • Volume: 46, page 381-407
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Brumfiel, G.. "Homotopy Equivaleces of Almost Smooth Manifolds." Commentarii mathematici Helvetici 46 (1971): 381-407. <http://eudml.org/doc/139484>.

author = {Brumfiel, G.},
journal = {Commentarii mathematici Helvetici},
pages = {381-407},
title = {Homotopy Equivaleces of Almost Smooth Manifolds},
url = {http://eudml.org/doc/139484},
volume = {46},
year = {1971},

AU - Brumfiel, G.
TI - Homotopy Equivaleces of Almost Smooth Manifolds
JO - Commentarii mathematici Helvetici
PY - 1971
VL - 46
SP - 381
EP - 407
UR - http://eudml.org/doc/139484
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.